0
RESEARCH PAPERS

On Nonuniqueness and Stability in Barber’s Model of Thermoelastic Contact

[+] Author and Article Information
Z. S. Olesiak, Yu. A. Pyryev

Department of Applied Mathematics and Mechanics, University of Warsaw, Warsaw, Poland

J. Appl. Mech 63(3), 582-586 (Sep 01, 1996) (5 pages) doi:10.1115/1.2823337 History: Received September 27, 1993; Revised May 12, 1995; Online December 04, 2007

Abstract

In the recent our paper we have derived an algorithm which lets us find numerical solutions of special cases of a nonstationary problem of thermoelasticity with imperfect boundary conditions of Barber’s model. In this paper we show the results of computational simulation for a case of the thermal resistance function. We have obtained a number of solutions for different situations and have discussed the unique, nonunique, stable, and unstable solutions. We have found cases when the unique and nonunique solutions alternate. The results have been presented in the form of diagrams.

Copyright © 1996 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In